Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 21 found articles
 
 
  Geometric state-space theory in linear multivariable control: A status report
 
 
Title: Geometric state-space theory in linear multivariable control: A status report
Author: Wonham, W.M.
Appeared in: Automatica
Paging: Volume 15 (1979) nr. 1 pages 9 p.
Year: 1979
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands